# SDR 95ZZZX2103

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N65CR
- Make and model: Beech B300
- Aircraft serial: FL60
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: T1280G1516
- Condition: Lock Malfunction
- Location: Cabin
- Part time: 2,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT LOCKING MECHANISM IS INADEQUATE.  SEAT CAN BE OVERPOWERED WITH THE SLIGHTEST BODY MOVEMENT.  RE-ADJUSTED PER FACTORY SPECS. WITH NO IMPROVEMENT.  SUBMITTER STATED OTHER OPERATORS ARE HAVING SAME PROBLEMS.
